MAUDE Adverse Event Report: ETHICON, LLC COATED VICRYL; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

ETHICON, LLC COATED VICRYL; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number J267H
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
During closing process of surgical incision, suture o vicryl cp-1 broke.

Brand Name
COATED VICRYL
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
ETHICON, LLC
475 c street
los frailes industrial park, suite 401
guaynabo PR 00969
MDR Report Key12631531
Report Number12631531
Device Sequence Number1402057
Product Code GAM
UDI-Device Identifier10705031038394
UDI-Public(01)10705031038394
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/29/2021
Report Date (Section F) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberJ267H
Device Catalogue NumberJ267H
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/14/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/14/2021
Patient Sequence Number1
Date Report Sent to FDA09/29/2021